RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2007, Volume 19, Issue 3, Pages 22–34 (Mi dm963)  

This article is cited in 10 scientific papers (total in 10 papers)

The limit distribution of the size of a giant component in an Internet-type random graph

Yu. L. Pavlov


Abstract: We study a random graph which can be treated as a model of large-scale data transmission systems, including the Internet. We give conditions for existence of a giant component in such a graph and prove that the limit distribution of the size of this component is normal.

DOI: https://doi.org/10.4213/dm963

Full text: PDF file (154 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2007, 17:5, 425–437

Bibliographic databases:

UDC: 519.2
Received: 06.04.2006

Citation: Yu. L. Pavlov, “The limit distribution of the size of a giant component in an Internet-type random graph”, Diskr. Mat., 19:3 (2007), 22–34; Discrete Math. Appl., 17:5 (2007), 425–437

Citation in format AMSBIB
\Bibitem{Pav07}
\by Yu.~L.~Pavlov
\paper The limit distribution of the size of a~giant component in an Internet-type random graph
\jour Diskr. Mat.
\yr 2007
\vol 19
\issue 3
\pages 22--34
\mathnet{http://mi.mathnet.ru/dm963}
\crossref{https://doi.org/10.4213/dm963}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2368779}
\zmath{https://zbmath.org/?q=an:05233555}
\elib{http://elibrary.ru/item.asp?id=9556827}
\transl
\jour Discrete Math. Appl.
\yr 2007
\vol 17
\issue 5
\pages 425--437
\crossref{https://doi.org/10.1515/dma.2007.034}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-37049020962}


Linking options:
  • http://mi.mathnet.ru/eng/dm963
  • https://doi.org/10.4213/dm963
  • http://mi.mathnet.ru/eng/dm/v19/i3/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Pavlov, I. A. Cheplyukova, “Random graphs of Internet type and the generalised allocation scheme”, Discrete Math. Appl., 18:5 (2008), 447–463  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. Yu. L. Pavlov, “On the limit distributions of the vertex degrees of conditional Internet graphs”, Discrete Math. Appl., 19:4 (2009), 349–359  mathnet  crossref  crossref  mathscinet  elib
    3. Pavlov Yu.L., Dertishnikova E.N., “O predelnom raspredelenii maksimalnoi stepeni vershiny v sluchainom grafe internet-tipa”, Tr. Karelskogo nauchnogo tsentra RAN, 2010, no. 3, 59–65  elib
    4. M. M. Leri, I. A. Cheplyukova, “Ob odnoi statisticheskoi zadache dlya sluchainykh grafov Internet-tipa”, Inform. i ee primen., 5:3 (2011), 34–40  mathnet
    5. Pavlov Yu.L., “O tipichnoi strukture konfiguratsionnogo internet-grafa s izvestnym chislom svyazei”, Trudy Karelskogo nauchnogo tsentra RAN, 2011, no. 5, 86–96  elib
    6. A. A. Grusho, E. E. Timonina, “Model sluchainykh grafov dlya opisaniya vzaimodeistvii v seti”, Inform. i ee primen., 6:4 (2012), 57–60  mathnet
    7. Cheplyukova I.A., “O predelnykh raspredeleniyakh nekotorykh chislovykh kharakteristik internet-grafov”, Trudy Karelskogo nauchnogo tsentra Rossiiskoi akademii nauk, 2012, no. 5, 110–121  elib
    8. Leri M.M., “Ob usloviyakh ustoichivosti sluchainykh grafov internet-tipa”, Trudy Karelskogo nauchnogo tsentra Rossiiskoi akademii nauk, 2012, no. 5, 49–53  elib
    9. Yu. L. Pavlov, E. V. Khvorostyanskaya, “On the limit distributions of the degrees of vertices in configuration graphs with a bounded number of edges”, Sb. Math., 207:3 (2016), 400–417  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    10. Yu. L. Pavlov, E. V. Feklistova, “On limit behavior of maximum vertex degree in a conditional configuration graph near critical points”, Discrete Math. Appl., 27:4 (2017), 213–222  mathnet  crossref  crossref  mathscinet  isi  elib
  • Дискретная математика
    Number of views:
    This page:406
    Full text:144
    References:46
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020